Some women complain of bloating after starting hormonal birth control. This side effect normally goes away within the first three cycles. If it lasts longer, or is bothering you, contact your health care provider, who can talk about options for changing the type or brand of Birth Control you're using.
It's possible. Hormonal birth control pills contain a synthetic estrogen. Because estrogen is a female hormone, it can cause breast tissue enlargement or overall weight gain. It depends on which brand of pill you take and what active ingredients are in it because some are more apt to cause weight gain than others.
In short, yes, it could- but you're more likely to experience overall weight gain than just on the butt.
In some woman it does in others it makes them gain weight.
Zovia my butt is fat now and I love it. It gives you a firm and wide big booty
Coming from somebody that just had a child,when you take birth control it makes you bigger in different places. But me, I was being silly and got it in my butt and now my butt looks like the back of a truck. But I like it and so does babydaddy..just be careful with what kind of birth control you get. We don't want your butt coming out the size of an ape's azz. Good luck.
It does,But Oatmeal makes your butt BIGGER.
There are no pills to make your butt bigger. If you want you butt bigger, eat McDonald's.
You can not. However, you could make your butt bigger if you want to make your butt look bigger in anything. Just eat and sit on your butt, and it will grow.
Touching your butt will not make it grow bigger. There are exercises that work your gluteus maximus which can increase the size of your butt.
No they make you bigger! No they make you bigger!
They will make your butt firm and perky.
No, spinach has no special ability to make your butt bigger. .
That is not a common side effect.